# SDR UIEA2017041400580

- Difficulty date: April 14, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 84,109 hours, 21,885 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6054577
- Part serial: 523978
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE FOR THE AFT EQUIPMENT EXHAUST FAN 1.  REMOVED AND REPLACED THE EXHAUST FAN IAW AMM 21-58-00.  OP CHECKED GOOD.
